Vol. 35, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extensions of continuous affine functions

Leonard Asimow

Vol. 35 (1970), No. 1, 11–21
Abstract

Conditions are given for a closed face F of a compact convex set X to have the property that if f A(F),g1,, gm A(X), and f dominates each gi on F then f can be extended to g A(X) where g dominates each gi on X.

Mathematical Subject Classification 2000
Primary: 46E15
Secondary: 46A99
Milestones
Published: 1 October 1970
Authors
Leonard Asimow